A. V. Kelarev, "Minimum distances of error-correcting codes in incidence rings", International Journal of Mathematics and Mathematical Sciences, vol. 2003, Article ID 459482, 7 pages, 2003. https://doi.org/10.1155/S0161171203204063
Minimum distances of error-correcting codes in incidence rings
The main theorem of this paper gives a formula for the largest minimum distance of error-correcting codes considered as ideals in incidence rings defined by directed graphs.
Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.